2018 International Workshop on Medical Physics & Biomedical Engineering

Europe/Zurich
Main Amphitheatre (Ohrid Congress Centre (OCC), Ohrid, Macedonia)

Main Amphitheatre

Ohrid Congress Centre (OCC), Ohrid, Macedonia

Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
Yves Lemoigne (IFMP, TERA & Cern.ch)
Description

By a click on Timetable you could access to the different presentations given in the 2018 International Workshop on Medical Physics and Biomedical Engineering held in Ohrid (Macedonia) from July 25th to July 28th.

As usual there are below several data which will allow young students to prepare their participation in any  Workshop on Medical Physics and Biomedical Engineering which will be held  un Partnership between IFMP and an institution of the host country.

Data consist mainly in pdf versions of several powerpoint presentations covering a large spectrum of  Medical Physics topics from Medical Imaging , to Radiotherapy and Radiation protection in Medical Physics. These lectures were given in European School of Medical Physics In Archamps (France) in 2012 - 2013

Note: former lecturers and students from ESMP during the past two decades are eligible to become member of the IFMP Association (see http://www.ifmp.eu, home page, to become member by a few clicks)

Yves Lemoigne Contact
    • 08:00 08:20
      Opening session : Registration: Opening session Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 08:20 09:15
      intro to weekly Programme 55m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speakers: Sonja Petkovska (ACIBADEM Sistina), Yves Lemoigne (IFMP)
    • 09:15 10:15
      Intoduction to Medical Imaging 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Asha Leisser (Vienna Medical University)
    • 10:15 11:15
      CT and MRI Basics 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Ivo Rausch (Vienna Medical University)
    • 11:15 11:45
      Coffee Break 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 11:45 12:45
      Nuclear Instrumentation Basics 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Ivo Rausch (Vienna Medical University)
    • 12:45 14:00
      Lunch Break75 1h 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 14:00 15:00
      Hybrid Imaging Systems 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Thomas Beyer (Vienna Medical University)
    • 15:00 16:00
      How to boost Juniors' carreer in Practice 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speakers: Ivo Rausch, Thomas Beyer
    • 16:00 16:30
      Coffee Break 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 16:30 18:00
      How to boost Juniors' carreer in Practice 1h 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speakers: Ivo Rausch, Thomas Beyer
    • 18:00 19:00
      Departure to St Naum Monastery, Visit and Welcome Cocktail 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 20:00 22:00
      Welcome Cocktail 2h St Naum Complex

      St Naum Complex

    • 08:15 09:15
      Doses Issues 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Ivo Rausch (Vienna Medical University)
    • 09:15 10:15
      Pre-Clinical Imaging 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Roger Lecomte (Sherbrooke University Sherbrooke CA)
    • 10:15 10:45
      Coffee Break 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 10:45 11:45
      Theranostics 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Asha Leisser
    • 11:45 12:45
      Preclinical Imagind and Translation to Clinical Applications 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Roger Lecomte
    • 12:45 14:00
      Lunch Break 1h 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 14:00 14:30
      Sstudents' Forum 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 14:30 15:25
      Specific Hybrid Devices (ENDOTOFPET....) 55m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Marco Pizzichemi (CMS-PX, CERN, Geneva, Switzerland)
    • 15:25 16:15
      The New Built Imaging Center in Skopje 50m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Marina Zdraveska-Kochovska (Uni PET centre Skopje)
    • 16:15 16:30
      Coffee Break 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 16:30 17:20
      Main steps in Radiotherapy tools 50m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Yves Lemoigne
    • 17:20 18:10
      Radiotherapy Basics Principles 50m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Uwe Oelfke (ICR, Royal Marsden Hospital, Sutton, UK)
    • 08:15 09:15
      Interaction Mechanisms in Biomedicine 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Tomislav Stankovski (UKIM, Skopje)
    • 09:15 10:15
      Health needs in the Balkans' area 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Vesna Gershan (UKIM, Skopje)
    • 10:15 10:45
      Coffee Break 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 10:45 11:45
      Varian Medical Systems in Radiotherapy (Accelerators, Software etc...) 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Bence Kampos (Varian Medical Systems, Budapest, Hu)
    • 11:45 12:45
      IMRT and IGRT 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Uwe Oelfke
    • 12:45 14:00
      Lunch Break 1h 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 14:00 15:15
      Treatment Verification Tools in Practice: Tools & Methods 1h 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Sonja Petkovska (ACIBADEM Sistina, Skopje, Mk)
    • 15:15 16:15
      Magnetic Resonance Guided Radiation Therapy 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Uwe Oelfke
    • 16:15 16:30
      Coffee Break 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 16:30 17:15
      Tools for Forensic applications 45m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speakers: Mimoza Ristova (UKIM, Skopje), Prof. Mimoza Ristova (UKIM)
    • 17:15 18:00
      From TPS to Radiomics, Expanse Imaging Radiation Therapy use 45m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: jacques Balosso (Chu-Grenoble & Archade, Caen, fr)
    • 20:00 22:00
      FAREWELL BANQUET 2h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 08:15 09:14
      Innovative RT, Multiple Particle RT, Nano-Particles, Synchrotron-Radiation 59m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Jacques Balosso
    • 09:15 10:00
      Time of Flight Applications to Imaging 45m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Roger Lecomte
    • 10:00 10:20
      Coffee Break 20m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 10:20 10:50
      What's Next on the PET/CT Agenda? 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Roger Lecomte
    • 10:50 11:10
      Students' Forum Competition: Edona Karakaci 20m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Mrs Edona Karakaci (Strasbourg, France)
    • 11:10 12:10
      Hadrontherapy SEEIIST Laboratory in the Balkans' Area 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Sanja Damjanovic (Minster of Montenegro)
    • 12:10 12:30
      SEEIIST workking Group report 20m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Prof. Mimoza Ristova (UKIM)
    • 12:30 12:45
      Official Group Photo 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 12:45 14:00
      Lunch Break 1h 15m OCC Restaurant ()

      OCC Restaurant

    • 14:00 14:20
      Sstudents' Forum: Dragana Manasova 20m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Mrs Dragana Manasova (UKIM)
    • 14:20 14:40
      Students' Forum: Kosara Perchinkova 20m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Mrs Kosara Perchinkova (Ukim)
    • 14:40 15:10
      Students'Forum: Iulia Revenco 30m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Mrs Iulia Revenco (Lyon University, France)
    • 15:10 16:00
      SUMMARY & CONCLUSIONS 50m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speaker: Luc Bidaut (Lincoln University, Lincoln, UK)
    • 16:00 16:15
      END of The Workshop 15m Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
    • 16:15 17:15
      How to boost Juniors' carreer in Practice 1h Main Amphitheatre

      Main Amphitheatre

      Ohrid Congress Centre (OCC), Ohrid, Macedonia

      Main Amphitheatre, Ohrid Congress Centre, Ohrid, Macedonia
      Speakers: Ivo Rausch, Thomas Beyer
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×